T Nation

Gains Up, Libido Down. Need Advice


#1

So im in a bit of perculiar situation and I need some thoughts!

Im running a cycle currently consisting of:

600mg EQ/week - pin twice a week.
300mg Test E/week - pin twice a week.
300mg Test P/week - pin three times a week.

Adex 0,25-0,35mg three times during the week, same times as injections.

My libido is low to weak. Erections throughout the day are very very few. I can get my penis hard, but it doesnt come easy or by itself so to speak. I would like to improve my libido and I think it should be better considering the cycle, but im unsure where to start.

First off, I live in a country where I cant get my bloodwork done, without a legit reason and cycles arent on that list. So im left to "guesstimate" my way through.

Im guessing my estrogen levels are either too high or too low.

I should also add that im a bit gyno prone, hence the adex. Im not holding a lot of water, im pretty lean and the rest of the cycle is good, strenght and muscles are increasing by the day.

Im around 200lbs at 8-12% bodyfat, age 25-35. This is not my first cycle.

Things I've considered;

  • Dropping the adex - but im afraid of gyno in the long run.
  • Adding more test.
  • Adding HCG.
  • Adding Aromasin.
  • Uppding or lowering pinning times.

I tried adding 50mg Proviron ED, which worked wonders for about 2 weeks, then the effects flattened out and libido went off again.

I would appriciate any and all inputs or advice on what to do.


#2

First thing i would try is upping the adex to 0.5mg EOD, give it a week and see if that helps.

Have you had anything similar happen on previous cycles? Are you using a new compound this run?


#3

Any other symptoms? Any insomnia, feeling emotional/wheepy, aggressive? Achey joints, depression/lethargy or lack of motivation?


#4

Im just afraid that adding more adex will kill it even more. But i suppose I could increase it and see for a week or two and then if that only makes it worse, drop it all together?


#5

No other real symptomes. Everything els seems to be on point. No acne, a bit of a dry mouth but thats it. Strength and gains are good, same as energy.

I actually had a bit low libido earlier, but thats due to dieting for a show. Prior to this cycle my libido actually went up to what would be considered normal ranges, which makes this even more weird.


#6

I would add hcg 250ius eod which you should run through your whole cycle IMO. Estrogen management can be a bitch especially without bloodwork.

I'd let the introduction of hcg ride for a week or two before making more changes.

I would guess you may need more adex, typically 1mg/100mg of test.

There's also more to libido than just test and e2. Dopamine levels and sensitivity are vital as well.


#7

As hostile said there could be other factors at play, but it's likely to do with high or low E like you speculated. If you're an adex overresponder that could do it, but that is rare. It actually seems to me that your adex dose is a bit low, lower even than I take for TRT for 200mg/wk of test-c.

I second the hCG recommendation, but I'd modulate the adex first.


#8

Most of the times I get libido problems is due to estrogen imbalances. Raising your Ai dose might help you.


#9

the half life of Adex is aprox 47-48 hrs. so it needs to be dosed EOD. not on pin days.

further, if you are pinning test e on certain days during the week then you're probably wait 3 days to pin then 4 days. this is wrong.
same with the test P.

you need to keep your test levels static. which means you need to do some math.
check it out.
Test P needs to be pinned EOD due to it's half life.
Test E, I pin E3D instead of EOD.

if you pin test p EOD that means you will have 7 injections in 2 weeks. in that 2 weeks you will pin 600 mg.
so. 600 mg divided by 7 injections is 85.7 mg per shot.

if your test p is 100 mg/ml then you need to pin .85 cc every other day

moving to test e
if you pin test E E3D that means you will have 7 injections in 3 weeks. in that 3 weeks you will pin 900 mg.
so. 900 mg divided by 7 injections is 128.5 mg per shot.
if your test e is 250 mg/ml then 128.5/250=.5 cc per shot

EQ
if you pin EQ E3D that means you will have 7 injections in 3 weeks. in that 3 weeks you will pin 1800 mg.
so. 900 mg divided by 7 injections is 257.14 mg per shot.
if your EQ is 200 mg/ml then 257.14/200=.1.2 cc per shot

to summarize.
Your test levels are not static, they are spiking.
pin test P EOD at .85 cc
pin test E E3D at .55 cc
pin EQ E3D at 1.2 cc
take Adex EOD experiment with dosage between .25-.5 mg

your doses are not wrong, but your pinning schedule is retarded.

if this does not work then maybe your past cycles are affecting you. if you took tren, primo, or deca.
i would take three doses of .5 mg of caber split into e3d for total of 9 day fix. this will improve your dopamine flow


#10

adding aromsin on top of adex with fuck you up. bad idea.
aromasin also needs to be dosed 3-4 times a day due to it's half life.


#11

A short update!

I added the HCG, 250iu EOD. Initially, litterally minutes after my first shot, from that hour, throughout the day, untile the minute I went to bed my libido went manic. The only thing I could think of was sex. I could barely do anything during the whole day without having sex in mind. It was crazy, way beyond my first cycle.

So the following day I was curious as to how it would be, giving how the first day went. I woke up feeling very energized, with a boner(!) and in the best mood Ive been in for a long time. However, things didnt continue as first the day, I wouldnt say it went completly back to what it was before, but marginally better than its been last few weeks.
I did my second shot yeasterday and like the previous day, its been getting marginally better but nowhere near that first day. Ive been getting mild and few erections but thats about it.

Suppose I need to give it a few more days, perhaps another week before jumping to conclusions.

Im gonna fix my pinning schedule, like vagblaster9000 (many thanks for that!).

Next thing is the adex, like I said before, Im afraid that adding even more will crash my estro and drive away my libido completly. But I guess in the name of science and experiment I could try it for a while and then perhaps drop it all together if it goes haywire.

Thanks for all the inputs guys, I really appriciate it. And if theres any other thoughts or opinions, please keep 'em coming!


#12

Glad to hear you've seen a little improvement. Please elaborate on any and all side effects you've been experiencing other than ED, because many of the E2 sides are similar whether it's from high or low. Some are indicators of one or the other though, like itchy, puffy nipples and water bloat are sure signs of high E2 while dry skin, itchy scalp, achy joints are signs of low E2. Of course the best thing to do is get blood work and avoid guessing at all, but if you can't get that done then you need to pay very close attention to the side effects.

I'd try raising adex first, because it does seem like your dose is low, and it's safer and easier to fix if you crash your E2 temporarily, i.e. you won't develop gyno, than if you stop the adex and E2 decides to run rampant. So at this point if it were me I'd go with the assumption that my E2 is high, and attempt to lower it with a higher adex dose and see if that helps. Whether it works or makes things worse you will have your answer.


#13

there's nothing wrong with your pinning schedule as is.


#14

Its hard to know whats side effects, whats compounds, whats diet & training and so on. But I'll line some up;

Def. not water bloated, no acne, have lost some more hair but its been declining. Earlier I did experience some sensitive/itchy nipples coming over time, which was for me a gyno indicator and why I decided to add the adex in the first place.

Other than that, erectile disf ofc, dry mouth, maybe some dry skin (but its somewhat dry already as per normal..), Ive also had some achy joints in periods, though that could be from my increased training program aswell. Somewhat constipated on and off. Tend to piss a lot, sometimes it went as bad as 3 times per night (funny thing, this went away when I started the hcg...). No morning or night erections.


#15

thanks for listening.
please keep this thread updated for our records. this could help someone in the future.


#16

How did you know HCG would work?


#17

I didn't, but have experienced libido improvements myself in the past when adding hcg.


#18

Update #2

So, this second week is coming to an end. I corrected my pinning times mid week last week and I also went from 0,25mg adex 3 times a week to 0,25mg EOD, which is a small increase, though still an increase in adex.
Libido this week has been so-so, not as good as last week but not as bad as before introducing hcg.

Im guessing the slight increase in adex actually had a negative impact. I could be wrong but its my hunch.
Still, this week I will increase the adex even further, to 0,5mg EOD, which is twice the amount. If it kills of my libido completly, I guess I was right from the start and will drop it completly. If not, I might raise it even more just to see if it will have any positive effect.

Thanks for all inputs so far!